# SDR 96FDEA00926

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Tie
- Part number: 69144723
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON STR EXTENSION ON BOTH SIDES OF THE BS 950 FORGING AT STR 8L.  REMOVED AND REPLACED STR EXTENSION ON BOTH SIDES OF THE BS 950 FORGING AT STR 8L.
